# SDR A6WA201040823

- Difficulty date: November 14, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 24,637 hours, 22,748 cycles
- Engine: Ge CF34*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 + 112 FLOOR SEAT TRACKS AT LBL 9 AND RBL 9 ANR CORRODED.  REMOVED UNSERVICEABLE SEAT TRACK LBL9 AND RBL9.  DUPLICATED PARTS FROM BULK STOCK.  N126-2075 AND INSTALLED SERVICEABLE SEAT TRACK AT LBL9 AND RBL9 FS559+112.
